# SDR IPXA2M71881

- Difficulty date: February 20, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 60,840 hours, 12,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N6A67135
- Condition: Corroded
- Location: Bs 1129-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 46L CORRODED BEYOND ALLOWABLE LIMITS BS 1129-1156.  REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON 46L SECTION  IAW DWG N6A6713, SRM 51-33-01, 51-35-01.
